sexologist-icon
Plan b symptoms
I recently took a plan b pill and now I'm experiencing bleeding like what seems to be a period. I can't tell if it's my period or spotting from the pill. My period isn't due for another 2 weeks.
1775 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may be due to the pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.